# SDR CALA2021051700681

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 154 hours, 22 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: B3856904
- Part serial: 00004465
- Condition: Failed
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

*GROUND RETURN* EICAS ADVISORY ELEC STBY SYS AND STATUS ELEC MAIN BATTERY DISPLAYED ON TAXI OUT. MAINT MSG 24-40361. CHKD CMC AND FOUN MMSG 24-40361 AND FOLLOWED THE FIM TASK 24-30-F1-26A-421.THE MAIN BATTERY AND APU BATTERYCHARGER SWPPED BUT NO HELP. CURRENLTY MAIN BATTERY CHARGER S/N#130119AND APU BATERY CHARGER S/N#1301049 P/N C3808-902.BRWD THE BATTERY FROM AIRINDIA ENGINEERING SERVICES LTD. AND REPLACED THE BATTERY PER BATTERY OFF S/N#00005836 B787-A-24-31-01-02C-720AA P/N#B3856-904 BATTERY ON S/N#00004465 AMM B787-A-24-31-01-01-02C-520A-A AND INSTALLATION PER AMM BATTERY, AIRCRA  OFF 78-2431-9-9005 5836 ON 78-2431-9-9005 4465
